Can Hypertension Medication Cause Dry Cough?

Illustration of Can Hypertension Medication Cause Dry Cough?
Illustration: Can Hypertension Medication Cause Dry Cough? themedcircle.com

hello I want to ask whether the true side effects of drugs to reduce high blood pressure is dry cough

1 Answer:

Hello Miko,


There are several types of anti-hypertensive drugs, there are those that have cough side effects, but not all anti-hypertensive drugs cause coughing and not everyone experiences cough side effects. Some types of anti-hypertensive drugs include ACE inhibitors, calcium antagonists, diuretics, alpha 2 receptor agonists, angiotensin II receptor blockers, alpha blockers, beta blockers, and renin blockers. The choice of antihypertensive type will be adjusted to the patient's condition. One type of antihypertensive that causes coughing is captopril (class of ACE inhibitors).


Which anti-hypertension spa medicine do you currently use? Apart from the side effects of anti-hypertensive drugs, other causes of dry cough should also be considered. Dry cough or no sputum production can be caused by several other factors such as:

Allergies, for example dust allergies, pollen, animal hair
Very dry air
Exposure to cigarette smoke
Stomach acid disease
Virus infection
Asthma

To help reduce coughing, you can try doing the following tips first:

Drink plenty of water
Avoid cigarette smoke
Watch for allergies and avoid triggers of allergies
Consumption of warm food and drinks
Use an air humidifier if necessary

If with the tips above there is no improvement from coughing or you do consume ACE inhibitors, you should consult with your doctor directly so that you can check and evaluate the cause of the cough. Your doctor can give you more appropriate follow-up care. If a cough is suspected due to an ACE inhibitor, your doctor may consider giving other classes of anti-hypertension.


Hope it helps you,


Thank you

: by

Related Question

The Cause Of The Anus Is Suddenly Wet Like There Is Movement And The Penis Feels Depressed?

The Cause Of The Anus Is Suddenly Wet Like There Is Movement And The Penis Feels Depressed?

(1 year ago)

In the afternoon I want to ask why when I stand for a few minutes my waist hurts and my anus is suddenly wet and like someone is moving. If I sit it feels warm in my anus. And mr p...

The Cause Of Left Chest Pain, Feels Hot And The Heart Beats Fast?

The Cause Of Left Chest Pain, Feels Hot And The Heart Beats Fast?

(1 year ago)

my chest often aches on my left, and in the middle, it feels hot .. My heart is beating so strongly that it feels in my throat and on my back. Standing up and just sitting my heart...

The Ear Has Stuck In The Water To Hearing Loss?

The Ear Has Stuck In The Water To Hearing Loss?

(1 year ago)

what yach drug hearing loss caused by intruding water but not immediately brought to treatment So it’s like there is a liquid in the ear that would interfere with my hearing ...

Leave a Reply

Your email address will not be published. Required fields are marked *